Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

BP drops after dialysis. Solution for faintiness, weakness, fatigue, vomitting after dialysis?

My dad is 68 years old dialysis patient. He goes 3 times per week. Almost everytime he he goes his BP drops and sometimes he faints. Then when he finally gets home all he does is sleep and hes always too weak to walk. He cant hold any food down everything he eats he vomits it back up. GI doctors have said that they have ran all test possible and concluded the vomiting and stomach pain is due to dialysis. I hate to see his discomfort. Is there anything he can b doin wrong that causes this or do u have any answers to the bp dropping/faint, weakness, fatigue and vomiting? Please help!
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
you can try the following to prevent hypotension during dialysis
-avoid antihypertensive medications prior to dialysis
-dont take any heavy meals prior to or during dialysis
-avoid weight gain> 2-2.5 kg in between dialysis sessions
-You can ask dialysis doctor to adjust the settings in dialysis machine
some medications can be given to prevent low BP
Take care
Answered: Tue, 2 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor